# SDR UIEA2021020900266

- Difficulty date: February 6, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 50,090 hours, 10,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L5 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L5 DOOR CUTOUT STRUCTURE CRACK AT STA 2231 LH SIDE, WL 229( REPAIRED CRACKED AREA IAW SRM 53-60-2R-3 REPAIR 3 REV 90 AND EI NO T2021A53M-083 REV 2. JOB COMPLETED AND CONDITION CHK NORMAL. )
